# SDR SIMA20160622002

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 31,094 hours, 26,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  R & R SERVICE DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A.  OPC GOOD AT THIS TIME.
